Cauchy problem for multiscale conservation laws: Application to structured cell populations

Abstract : In this paper, we study a vector conservation law that models the growth and selection of ovarian follicles. This work is motivated by a multiscale mathematical model. A two-dimensional conservation law describes the age and maturity structuration of the follicular cell populations. The densities interact through a coupled hyperbolic system between different follicles and cell phases, which results in a vector conservation law and coupling between boundary conditions. The maturity velocity functions possess both a local and a nonlocal character. We prove the existence and uniqueness of the weak solution to Cauchy problem with bounded initial and boundary data.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 2013, 401 (2), pp.896 - 920. 〈10.1016/j.jmaa.2013.01.001〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00841184
Contributeur : Frederique Clement <>
Soumis le : jeudi 4 juillet 2013 - 10:03:50
Dernière modification le : vendredi 31 août 2018 - 09:06:03

Lien texte intégral

Identifiants

Collections

Citation

Peipei Shang. Cauchy problem for multiscale conservation laws: Application to structured cell populations. Journal of Mathematical Analysis and applications, Elsevier, 2013, 401 (2), pp.896 - 920. 〈10.1016/j.jmaa.2013.01.001〉. 〈hal-00841184〉

Partager

Métriques

Consultations de la notice

195